phenethylamine Posted November 20, 2007 Share Posted November 20, 2007 Hi, I am new to the boards and have recently been diagnosed with BP1 and anxiety. I am in kind of a bizarre mixed state right now as I try to adjust to my new meds. I am on 25 mg pd Lamictal, 1 mg Klonopin twice a day, and Seroquel at night. Every afternoon, before I have taken my second dose of Klonopin, I start to get extremely agitated and irritable, and cannot stop moving at all. It is definitely akathisia. Sometimes this accelerates into a panic attack, but sometimes I am able to settle myself down/take my second dose of Klonopin early enough to catch it. Here is my question: is this a possible side effect of any of these drugs or is it just me going manic again? (A couple weeks ago when I thought I just had anxiety and depression I took Celexa and it sent me into an EXTREME manic/borderline psychotic state...panic attack, hallucination, incoherent talking, the whole deal...and especially this extreme akathisia.) The restlessness and irritability is so uncomfortable and is driving my family nuts...is it a side effect or is it just me? If this another clue, once I am properly Klonopin-ed up after one of these states, I am relaxed and not restless but I am soooooo hopelessly depressed. I just feel worthless. I hope this is taken care of once my Lamictal is titrated up to a decent dose, but who knows....anyway. Thanks for reading. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.